# SDR SWAA2024022644738

- Difficulty date: January 25, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380-400 Lbl51
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BTW STA 380 TO STA 400 AND LBL 51 FWD GALLEY AND LAV 2024-69103<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112820025 DUE DATE 22 JAN 25.;[02] REPLACED UPPER CHORD AND FASTENERS LOCATED BTW STA 380 TO STA 400 AND LBL 51 FWD GALLEY AND LAV IAW B737-800 SRM 51-40-02 AND DWG 143A5400 SHEET 19 REV-. SEE INDIVIDUAL SIGN-OFF BELOW.;[03] REPLACED UPPER CHORD AND FASTENERS LOCATED BTW STA 380 TO STA 400 AND LBL 51 FWD GALLEY AND LAV IAW B737-800 SRM 51-40-02 AND DWG 143A5400 SHEET 19 REV-. SEE INDIVIDUAL SIGN-OFF BELOW.
